Displaying similar documents to “On homotopy types of limits of semi-algebraic sets and additive complexity of polynomials”

On weak i -homotopy equivalences of modules

Zheng-Xu He (1984)

Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche, Matematiche e Naturali. Rendiconti Lincei. Matematica e Applicazioni

Similarity:

Si definisce il gruppo di i —omotopia di un singolo modulo e si introduce la nozione di equivalenza i -omotopica debole. Sotto determinate condizioni per l'anello di base Λ oppure per i moduli considerati, le equivalenze i -omotopiche deboli coincidono con le equivalenze i -omotopiche (forti).

A decomposition of E 3 into straight arcs and singletons

S. Armentrout

Similarity:

CONTENTS1. Introduction............................................................................................................................................. 52. Notation and. terminology................................................................................................................... 63. Description of G.................................................................................................................................... 64. Preliminaries to the...

A note on the super-additive and sub-additive transformations of aggregation functions: The multi-dimensional case

Fateme Kouchakinejad, Alexandra Šipošová (2017)

Kybernetika

Similarity:

For an aggregation function A we know that it is bounded by A * and A * which are its super-additive and sub-additive transformations, respectively. Also, it is known that if A * is directionally convex, then A = A * and A * is linear; similarly, if A * is directionally concave, then A = A * and A * is linear. We generalize these results replacing the directional convexity and concavity conditions by the weaker assumptions of overrunning a super-additive function and underrunning a sub-additive function, respectively. ...

On the homotopy transfer of A structures

Jakub Kopřiva (2017)

Archivum Mathematicum

Similarity:

The present article is devoted to the study of transfers for A structures, their maps and homotopies, as developed in [7]. In particular, we supply the proofs of claims formulated therein and provide their extension by comparing them with the former approach based on the homological perturbation lemma.

G-functors, G-posets and homotopy decompositions of G-spaces

Stefan Jackowski, Jolanta Słomińska (2001)

Fundamenta Mathematicae

Similarity:

We describe a unifying approach to a variety of homotopy decompositions of classifying spaces, mainly of finite groups. For a group G acting on a poset W and an isotropy presheaf d:W → (G) we construct a natural G-map h o c o l i m d G / d ( - ) | W | which is a (non-equivariant) homotopy equivalence, hence h o c o l i m d E G × G F d E G × G | W | is a homotopy equivalence. Different choices of G-posets and isotropy presheaves on them lead to homotopy decompositions of classifying spaces. We analyze higher limits over the categories associated to isotropy...

Minimal component numbers of fixed point sets

Xuezhi Zhao (2003)

Fundamenta Mathematicae

Similarity:

Let f: (X,A) → (X,A) be a relative map of a pair of compact polyhedra. We introduce a new relative homotopy invariant N C ( f ; X , A ) , which is a lower bound for the component numbers of fixed point sets of the self-maps in the relative homotopy class of f. Some properties of N C ( f ; X , A ) are given, which are very similar to those of the relative Nielsen number N(f;X,A).

On ( n , m ) - A -normal and ( n , m ) - A -quasinormal semi-Hilbertian space operators

Samir Al Mohammady, Sid Ahmed Ould Beinane, Sid Ahmed Ould Ahmed Mahmoud (2022)

Mathematica Bohemica

Similarity:

The purpose of the paper is to introduce and study a new class of operators on semi-Hilbertian spaces, i.e. spaces generated by positive semi-definite sesquilinear forms. Let be a Hilbert space and let A be a positive bounded operator on . The semi-inner product h k A : = A h k , h , k , induces a semi-norm · A . This makes into a semi-Hilbertian space. An operator T A ( ) is said to be ( n , m ) - A -normal if [ T n , ( T A ) m ] : = T n ( T A ) m - ( T A ) m T n = 0 for some positive integers n and m .

Strong density for higher order Sobolev spaces into compact manifolds

Pierre Bousquet, Augusto C. Ponce, Jean Van Schaftingen (2015)

Journal of the European Mathematical Society

Similarity:

Given a compact manifold N n , an integer k * and an exponent 1 p < , we prove that the class C ( Q ¯ m ; N n ) of smooth maps on the cube with values into N n is dense with respect to the strong topology in the Sobolev space W k , p ( Q m ; N n ) when the homotopy group π k p ( N n ) of order k p is trivial. We also prove density of maps that are smooth except for a set of dimension m - k p - 1 , without any restriction on the homotopy group of N n .

Algebraic independence of the values at algebraic points of a class of functions considered by Mahler

N. Ch. Wass

Similarity:

This thesis is concerned with the problem of determining a measure of algebraic independence for a particular m-tuple θ₁,..., θ m of complex numbers. Specifically, let K be a number field and let f₁(z),..., f m ( z ) be elements of K[[z]] algebraically independent over K(z) satisfying equations of the form(*) f j ( z b ) = i = 1 m f i ( z ) a i j ( z ) + b j ( z ) (j = i,...,m)for b ≥ 2, a i j ( z ) , b j ( z ) in K(z). Suppose finally that α ∈ K is such that 0 < |α| < 1, the f j ( z ) converge at z = α and the a i j ( z ) , b j ( z ) are analytic at z = α , α b , α b ² , . . . Then the θ i = f i ( α ) are algebraically independent...

Some results on semi-stratifiable spaces

Wei-Feng Xuan, Yan-Kui Song (2019)

Mathematica Bohemica

Similarity:

We study relationships between separability with other properties in semi-stratifiable spaces. Especially, we prove the following statements: (1) If X is a semi-stratifiable space, then X is separable if and only if X is D C ( ω 1 ) ; (2) If X is a star countable extent semi-stratifiable space and has a dense metrizable subspace, then X is separable; (3) Let X be a ω -monolithic star countable extent semi-stratifiable space. If t ( X ) = ω and d ( X ) ω 1 , then X is hereditarily separable. Finally, we prove that for...

Interplay between strongly universal spaces and pairs

Taras Banakh, Robert Cauty

Similarity:

Given a pair (M,X) of spaces we investigate the connections between the (strong) universality of (M,X) and that of the space X. We apply this to prove Enlarging, Deleting, and Strong Negligibility Theorems for strongly universal and absorbing spaces. Given an absorbing space Ω we also study the question of topological uniqueness of the pair (M,X), where M = [ 0 , 1 ] ω or M = ( 0 , 1 ) ω and X is a copy of Ω in M having a locally homotopy negligible complement in M.

Migrativity properties of 2-uninorms over semi-t-operators

Ying Li-Jun, Qin Feng (2022)

Kybernetika

Similarity:

In this paper, we analyze and characterize all solutions about α -migrativity properties of the five subclasses of 2-uninorms, i. e. C k , C k 0 , C k 1 , C 1 0 , C 0 1 , over semi-t-operators. We give the sufficient and necessary conditions that make these α -migrativity equations hold for all possible combinations of 2-uninorms over semi-t-operators. The results obtained show that for G C k , the α -migrativity of G over a semi-t-operator F μ , ν is closely related to the α -section of F μ , ν or the ordinal sum representation...

Some results on semi-total signed graphs

Deepa Sinha, Pravin Garg (2011)

Discussiones Mathematicae Graph Theory

Similarity:

A signed graph (or sigraph in short) is an ordered pair S = ( S u , σ ) , where S u is a graph G = (V,E), called the underlying graph of S and σ:E → +, - is a function from the edge set E of S u into the set +,-, called the signature of S. The ×-line sigraph of S denoted by L × ( S ) is a sigraph defined on the line graph L ( S u ) of the graph S u by assigning to each edge ef of L ( S u ) , the product of signs of the adjacent edges e and f in S. In this paper, first we define semi-total line sigraph and semi-total point sigraph...

Property of being semi-Kelley for the cartesian products and hyperspaces

Enrique Castañeda-Alvarado, Ivon Vidal-Escobar (2017)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

In this paper we construct a Kelley continuum X such that X × [ 0 , 1 ] is not semi-Kelley, this answers a question posed by J.J. Charatonik and W.J. Charatonik in A weaker form of the property of Kelley, Topology Proc. 23 (1998), 69–99. In addition, we show that the hyperspace C ( X ) is not semi- Kelley. Further we show that small Whitney levels in C ( X ) are not semi-Kelley, answering a question posed by A. Illanes in Problemas propuestos para el taller de Teoría de continuos y sus hiperespacios, Queretaro,...